# SDR SWIA200616347

- Difficulty date: February 28, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 4,165 hours, 3,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OVERHEAD EMERGENCY LIGHT OUT AT ROW 13.  REPLACED OVERHEAD EMERGENCY LIGHT AT ROW 13 IAW CRJ MM 33-51-1B.  OPERATIONAL CHECK GOOD.
